User menu

Kantowski-sachs Cosmological Models As Big-bang Models

Bibliographic reference Weber, E.. Kantowski-sachs Cosmological Models As Big-bang Models. In: Journal of Mathematical Physics, Vol. 26, no. 6, p. 1308-1310 (1985)
Permanent URL
  1. Weber Edmond, Kantowski–Sachs cosmological models approaching isotropy, 10.1063/1.526076
  2. Kantowski R., Sachs R. K., Some Spatially Homogeneous Anisotropic Relativistic Cosmological Models, 10.1063/1.1704952
  3. Collins C. B., More qualitative cosmology, 10.1007/bf01877756
  4. Collins C. B., Qualitative magnetic cosmology, 10.1007/bf01649657
  5. Collins C. B., Global structure of the ’’Kantowski–Sachs’’ cosmological models, 10.1063/1.523191
  6. Stabell R., Refsdal S., Classification of General Relativistic World Models, 10.1093/mnras/132.2.379
  7. Ellis G. F. R., MacCallum M. A. H., A class of homogeneous cosmological models, 10.1007/bf01645908
  8. Wald Robert M., Asymptotic behavior of homogeneous cosmological models in the presence of a positive cosmological constant, 10.1103/physrevd.28.2118